# SDR CALA2009113000693

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 38,874 hours, 20,285 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 29278830006
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOR TDR PURPOSES ONLY.  FOR TDR PURPOSES ONLY, REF LP 8236020, R MLG DID NOT INDICATE UP AND LOCKED AFTER GEAR RETRACTION.
